# SDR COEA2016042909908

- Difficulty date: April 29, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 34,246 hours, 45,625 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: S53371110207
- Condition: Cracked
- Location: Frames 15-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 157920 NR 200069 HEAVY CHECK COE & MAJOR REPAIR.  STRINGER 2AR IS CRACKED AT FRAME 15 WITH AREAS OF LEVEL 2 CORROSION FRAMES 15 - 17.  STRINGER SPLICE IAW SRM 530000-300-826-A01.
